On the Spectrum of a Topological Tensor Product of Locally Convex Algebras.
Mathematische Annalen, Tome 154 (1964), pp. 171-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1964__154_161157,
author = {A. MALLIOS},
title = {On the {Spectrum} of a {Topological} {Tensor} {Product} of {Locally} {Convex} {Algebras.}},
journal = {Mathematische Annalen},
pages = {171--180},
year = {1964},
volume = {154},
zbl = {0117.09401},
url = {http://geodesic.mathdoc.fr/item/MAN_1964__154_161157/}
}
A. MALLIOS. On the Spectrum of a Topological Tensor Product of Locally Convex Algebras.. Mathematische Annalen, Tome 154 (1964), pp. 171-180. http://geodesic.mathdoc.fr/item/MAN_1964__154_161157/